MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH; GENTLETOUCH

MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH; GENTLETOUCH
Model Number 1937
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Ulcer (2274); Blister (4537)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
We've been using the 1937 headrests for years now but lately we've been having a lot of issues with pressure ulcers on the face.
 
Event or Problem Description
Following a five hour prone spinal surgery, the patient had redness on forehead and chin.Subsequently blisters developed and leaked serosanguinous fluid.A wound consult was ordered, triple ointment was applied, and vaseline dressings were used.
 
Additional Manufacturer Narrative
Frequent monitoring and repositioning when required as described in the instructions may help to reduce the occurrence of such injuries.
 
Event or Problem Description

Brand Name
PILLOW, HEADREST, GT, 7 INCH
Common Device Name
GENTLETOUCH
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
anne leblanc
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key12366583
Report Number2921578-2021-00019
Device Sequence Number11866827
Product Code CCX
UDI-Device Identifier00842430101748
UDI-Public00842430101748
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1937
Device Catalogue Number1937DZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer08/16/2021
08/16/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/08/2021
02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexUnknown
Patient Weight114 KG